# SDR COMA0560476

- Difficulty date: August 26, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 28,930 hours, 27,521 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5523 - DISPLAY COOL CAUTION.  DEFERRED MAINTENANCE PER MEL.
